A theory for distributional boundary values of harmonic and analytic functions is presented. In this analysis there arise several indicators that measure the growth of these functions near the boundaries. An extension of the Phragmén-Lindelöf maximum principle is derived. Furthermore, the algebraic properties of the space of real periodic distributions are studied. By introducing a new product, the harmonic product, the boundary conditions involving harmonic functions are transformed into ordinary differential equations. © 1982.
Publication Source (Journal or Book title)
Journal of Mathematical Analysis and Applications
Estrada, R., & Kanwal, R. (1982). Distributional boundary values of harmonic and analytic functions. Journal of Mathematical Analysis and Applications, 89 (1), 262-289. https://doi.org/10.1016/0022-247X(82)90102-0